# SDR SWIA200413393

- Difficulty date: June 4, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 6,809 hours, 5,321 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3367
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 2,924 hours, 2,268 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE AFTER TAKEOFF.  REMOVED AND REPLACED INBOARD SPOILERON PCU IAW 27-62-01.  OPERATIONAL CHECK GOOD.
